Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 1028297

On the Approximate Evaluation of Some Oscillatory Integrals


Beuc, Robert; Movre, Mladen; Horvatić, Berislav
On the Approximate Evaluation of Some Oscillatory Integrals // Atoms, 7 (2019), 2; 47, 13 doi:10.3390/atoms7020047 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 1028297 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
On the Approximate Evaluation of Some Oscillatory Integrals

Autori
Beuc, Robert ; Movre, Mladen ; Horvatić, Berislav

Izvornik
Atoms (2218-2004) 7 (2019), 2; 47, 13

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
oscillatory integrals ; stationary point approximation ; semi-classical theory ; uniform Airy approximation

Sažetak
To determine the photon emission or absorption probability for a diatomic system in the context of the semiclassical approximation it is necessary to calculate the characteristic canonical oscillatory integral which has one or more saddle points. Integrals like that appear in a whole range of physical problems, e.g., the atom–atom and atom–surface scattering and various optical phenomena. A uniform approximation of the integral, based on the stationary phase method is proposed, where the integral with several saddle points is replaced by a sum of integrals each having only one or at most two real saddle points and is easily soluble. In this way we formally reduce the codimension in canonical integrals of “elementary catastrophes” with codimensions greater than 1. The validity of the proposed method was tested on examples of integrals with three saddle points (“cusp” catastrophe) and four saddle points (“swallow-tail” catastrophe).

Izvorni jezik
Engleski



POVEZANOST RADA


Profili:

Avatar Url Mladen Movre (autor)

Avatar Url Robert Beuc (autor)

Avatar Url Berislav Horvatić (autor)

Citiraj ovu publikaciju

Beuc, Robert; Movre, Mladen; Horvatić, Berislav
On the Approximate Evaluation of Some Oscillatory Integrals // Atoms, 7 (2019), 2; 47, 13 doi:10.3390/atoms7020047 (međunarodna recenzija, članak, znanstveni)
Beuc, R., Movre, M. & Horvatić, B. (2019) On the Approximate Evaluation of Some Oscillatory Integrals. Atoms, 7 (2), 47, 13 doi:10.3390/atoms7020047.
@article{article, year = {2019}, pages = {13}, DOI = {10.3390/atoms7020047}, chapter = {47}, keywords = {oscillatory integrals, stationary point approximation, semi-classical theory, uniform Airy approximation}, journal = {Atoms}, doi = {10.3390/atoms7020047}, volume = {7}, number = {2}, issn = {2218-2004}, title = {On the Approximate Evaluation of Some Oscillatory Integrals}, keyword = {oscillatory integrals, stationary point approximation, semi-classical theory, uniform Airy approximation}, chapternumber = {47} }
@article{article, year = {2019}, pages = {13}, DOI = {10.3390/atoms7020047}, chapter = {47}, keywords = {oscillatory integrals, stationary point approximation, semi-classical theory, uniform Airy approximation}, journal = {Atoms}, doi = {10.3390/atoms7020047}, volume = {7}, number = {2}, issn = {2218-2004}, title = {On the Approximate Evaluation of Some Oscillatory Integrals}, keyword = {oscillatory integrals, stationary point approximation, semi-classical theory, uniform Airy approximation}, chapternumber = {47} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Emerging Sources Citation Index (ESCI)
  • Scopus


Citati





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font